MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIFOAM GENTLE SA AG,POST-OP,4X10

Medline Industries, LP MEDLINE; OPTIFOAM GENTLE SA AG,POST-OP,4X10
Catalog Number MSC97410
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Erythema (1840)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "complaints of dressing not adhering well on patients even when skin is dry on dressing application" and "redness/skin reaction observation of redness under dressing on some patients.".
 
Additional Manufacturer Narrative
This is a combination product the customer reported dressing not adhering well on patients even when skin is dry on dressing application, dressing not staying in place, and redness/skin reaction with observation of redness under dressing on some patients; 2 staff applied dressings and noted skin irritation (redness only, no itching) after removal.The investigation evaluated a received sample, and the supplier reviewed batch records and confirmed that the item had been manufactured without any issues; the product has undergone biocompatibility testing per iso 10993 and has passed.The customer reported issue "redness/skin reaction" could not be confirmed with the received sample, and the product did not show any abnormalities.No root cause was identified; no adverse trending identified, and the complaint was ok to close.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE SA AG,POST-OP,4X10
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50855284
Report Number1417592-2026-47678
Device Sequence Number15941074
Product Code FRO
UDI-Device Identifier30888277415380
UDI-Public30888277415380
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K033732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC97410
Device Lot NumberWO57764
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown